# SDR AALA202211147373

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 32,148 hours, 13,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING EMERGENCY LIGHT TEST FOUND BATTERY PACK M1673 INOPERATIVE. REPLACED BATTERY PACK M1673 PER AMM 33-51-06-960-805. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
